MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE HIGH LEVEL DISINFECTANT AND STERILANT

MEDIVATORS INC. RAPICIDE HIGH LEVEL DISINFECTANT AND STERILANT
Model Number ML02-0059
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris account manager contacted the user facility and it was reported that the event occurred during normal use.It is unknown what ppe the employee was wearing at the time of the event.The rapicide high-level disinfectant safety data sheet states, "avoid breathing dust/fume/gas/mist/vapours/spray.Use only outdoors or in a well-ventilated area.Wash hands thoroughly after handling.Wear protective gloves/eye protection/face protection.In case of inadequate ventilation wear respiratory protection.Contaminated work clothing must not be allowed out of the workplace.If inhaled: remove person to fresh air and keep comfortable for breathing." the sds further states, "in case of insufficient ventilation, wear suitable respiratory equipment.Respirator selection must be based on known or anticipated exposure levels, the hazards of the product and the safe working limits of the selected respirator." there have been no other complaints associated with this lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while changing out the bottle of rapicide high-level disinfectant to their dsd 201 automated endoscope reprocessor, an employee was "exposed" to rapicide high-level disinfectant and experienced inhalation/irritation.Medical treatment was sought and administered.

Brand Name
RAPICIDE HIGH LEVEL DISINFECTANT AND STERILANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24095325
Report Number2150060-2026-00004
Device Sequence Number10468754
Product Code MED
UDI-Device Identifier00677964034855
UDI-Public(01)00677964034855(11)250714(17)270112(10)665525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K993042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0059
Device Lot Number(10)665525
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown